# SDR DALA2023063005236

- Difficulty date: June 28, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 104,653 hours, 14,922 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1604 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:601. CORRECTIVE ACTION: COULD NOT DUPLICATE FAULT. REF B767-300 AMM 52-73 (2839299)
